# SDR ASAA2024050549503

- Difficulty date: May 5, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N251AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62470
- Aircraft time: 28,476 hours, 9,226 cycles
- Engine: Cfmint CFM567B27
- Engine time: 28,476 hours, 9,226 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Gasket
- Part number: J1215P17
- Condition: Damaged
- Location: Hmu
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

#2 ENGINE FAILURE ON DEPARTURE BETWEEN 8-9K FEET. ENG FAIL LIGHT ANNUNCIATED. NO AIRFRAME VIBRATIONS FELT. ATTEMPTED XB-RELIGHT, UNSUCCESSFUL RETURNED TO DEPARTURE AIRPORT FOR OVERWEIGHT LANDING. NO HARD LANDING EXPERIENCE CFT NOTED SLIGHT LEAK OF FUEL NEAR #2 ENGINE ON TAXI. BRAKES REPORTED TO BE SMOKING & NOTED BY GFR@ GATE TEMPS BETWEEN 200-300 DEGREES. GROUNDED - YES. AIR TURNBACK - OPENED FAN COWLS ON RH ENG TO FOM PER AMM 71-11-02. PERFORMED WET MOTOR PER AMM 71-00-00 FOUND LEAK FROM HMU FUEL TUBE PER AMM 73-21-10-400-801-F00 ITEM 33. REMOVED FUEL TUBE AND FOUND GASKET ITEM 34 DAMAGED. FUEL TUBE ITEM 43 REMOVED TO FOM. PERFORMED EEC BITE TEST FOR RECENT FAULTS IAW AMM 73-21-00-740-803-F00. FOUND MSG NBR 73-31552 ON LEG 1 ONLY. C/O OVERWIEGHT LANDING INSPECTION IAW AMM 05-51-35-210-801, AMM 32-11-00-200-801, AND 32-21-00-200-801, NO DEFECTS NOTED. #2 ENG MAIN FUEL PUMP PACKAGE REPLACED (FUEL PUMP & HMU ONLY) REF T/C'S N8473002, N8473003, N847300 & N8473001. OPS AND LEAK CHECK GOOD. NO EEC FAULTS NOTED. REF EA #PWRPL-71EA-26998 FOR ALL OTHER WORK PERFORMED.
